| Model Number |
2R8875 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink solution set leaked during priming.The reporter stated that when the pharmacist ¿put saline into the tubing, it sprayed out like there was a hole in it¿.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H11: the actual device and a photograph of the sample were provided for evaluation.Visual inspection of the photo sample showed cut in the tubing.Visual inspection of the returned sample did not identify any abnormalities that could have contributed to the reported condition.Pressure test was performed and a leak between the union of tube and tube was observed; however, clear passage test was performed and the results were satisfactory, no defects were observed.The reported condition was verified.The cause of the issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.